On the zeros of linear combinations of derivatives of the Riemann zeta function, II

K. Paolina Koutsaki, Albert Tamazyan, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

The relevant number to the Dirichlet series G(s) = Σn=1 ann-s, is defined to be the unique integer n with an ≠ 0, which maximizes the quantity log log n log n. In this paper, we classify the set of all relevant numbers to the Dirichlet L-functions. The zeros of linear combinations of G and its derivatives are also studied. We give an asymptotic formula for the supremum of the real parts of zeros of such combinations. We also compute the degree of the largest derivative needed for such a combination to vanish at a certain point.

Original languageEnglish (US)
Pages (from-to)371-382
Number of pages12
JournalInternational Journal of Number Theory
Volume14
Issue number2
DOIs
StatePublished - Mar 1 2018

Keywords

  • Riemann zeta function
  • linear combination of derivatives
  • relevant numbers

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'On the zeros of linear combinations of derivatives of the Riemann zeta function, II'. Together they form a unique fingerprint.

Cite this